Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Burning prickly sensation in cheeks, palms of hands, feels like sunburn. Taking axorid for arthritis. Causes?

My head, face, neck become very hot and prickly and blotchy. My cheeks burn and now the palms of my hands also have started. It feels like sunburn . This began in November last year but has increasingly become more frequent during the day. The only medication I take is Axorid ( ketoprofen and omeprazole ) for arthritis which I have taken for the past two years.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might be suffering from cholinergic urticaria or solar urticaria,

As you complain of itch and prick only in exposed parts of body.

Treatment can be oral antihistamines and topical steroids.

Please meet a dermatologist

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor